Last reply 2 months ago
Copaxone – Strange skin reaction

Hi everyone – i’ve been lurking here for a while but just signed up today! I have a diagnosis of RRMS and started Copaxone 2 months ago.

So far so good, except i’ve got this small red patch on the side of my leg by my knee, that I’m certain must be do to with copaxone cos it appeared around the time I started the meds. My GP said it could be Erythema Nodosum which is associated with that type of medication. I googled it and it looks quite extreme. This is a single, small, red patch that some days is lighter and other days darker. Not itchy, not sore, ever so slightly raised. It’s nowhere near where I inject which makes it even stranger. Anyone on Copaxone ever get anything like it?

Thanks in advance 🙂

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 months ago

Hi @crunchyfriends and welcome out of the shadows. 😉

This little red patch doesn’t seem to be related to the Copaxone, especially if it’s not close to any injection sites.

It’s not that encouraging when your GP says it could be this or that and they’re not exactly specific. But, it doesn’t appear to be showing any signs, which may be of concern.

I’m not medical (at all), but I’d take a punt on it having been victim of a knock, which is an occupational hazard with MS. Or alternatively, a small pressure sore from resting your leg against something, or at night when sleeping. In both cases, it will just recover on it’s own over time.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.